# SDR SWAA2025102019449

- Difficulty date: September 29, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 29,794 hours, 14,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR LINING UPPER AND LOWER ASSIST HANDLE ARE LOOSE.  TIGHTENED FORWARD ENTRY DOOR LINING UPPER AND LOWER ASSIST HANDLES IAW AMM 52-11-31-400-802 STEP G. (2).
